1 doctor weighed in:

Hi..I have been bleeding almost every day for a few months..I have an ovarian cyst and been off Depo-Provera shot since march..could this be reason for bleed?

1 doctor weighed in
Dr. Carrie Cannon
Family Medicine

In brief: Need pelvic exam

Need to see your primary care physician or OB-Gyn for a pelvic exam to check for other reasons like polyps and infections.
At this late date, it is doubtful that past depo-provera use is the cause of your continued bleeding for months. Fibroids can cause irregular bleeding symptoms as well as hormonal shifts. Need to see dr.

In brief: Need pelvic exam

Need to see your primary care physician or OB-Gyn for a pelvic exam to check for other reasons like polyps and infections.
At this late date, it is doubtful that past depo-provera use is the cause of your continued bleeding for months. Fibroids can cause irregular bleeding symptoms as well as hormonal shifts. Need to see dr.
Dr. Carrie Cannon
Dr. Carrie Cannon
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors